# SDR SIMA200534706

- Difficulty date: December 11, 2004
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522461011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GUSSETS ABOVE RT OMEGA BVEAM ARE CORRODED AT FRAME.  REPLACED GUSSET DOUBLER IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
